# SDR CHQA201100271

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 24,843 hours, 20,093 cycles
- Engine: Allsn AE3007A
- Engine time: 23,084 hours, 18,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SERVICE DOOR EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE SERVICE DOOR EMERGENCY EXIT SIGN WITH NO FURTHER DEFECTS NOTED.
